MathSciNet Relay Station
MathSciNet bibliographic data
MR514926 (81g:05095) 05C99 (94A17)
Lovász, László On the Shannon capacity of a graph. IEEE Trans. Inform. Theory 25 (1979), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement